# SDR DALA2020010900154

- Difficulty date: January 9, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 47,554 hours, 24,344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN WHITE EMERGENCY PATH LIGHTING CAME ON INTERMITTENTLY / UNCOMMANDED DURING FLIGHT. OPERATED EMERGENCY LIGHTS MULTIPLE TIMES FROM BOTH FA AND COCKPIT SWITCHES. ALL SYSTEMS OPS CHECK NORMAL. REF AMM 33-51.
